Ulster University Logo

Ulster Institutional Repository

Browse by Ulster Authors and Editors

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Item Type | No Grouping
Jump to: 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001
Number of items: 38.

2012

Abdelkrim, B, Farahmand, Kambiz, Sambandham, M and Simmons, Dustin (2012) The average number of real zeros of a random trigonometric polynomials. Stochastic Analysis and Applications, 30 (1). pp. 174-179. [Journal article]

Farahmand, K and Li, Tao (2012) Real zeros of three different cases of polynomials with random coefficients. Rocky Mountain J. of Mathematics, 42 (6). pp. 1875-1892. [Journal article]

2011

Farahmand, Kambiz and Gao , Jianliang (2011) Exceedance measure of amplified and de-amplified classes of algebraic polynomials. Advances and Applications in Statistics, 20 (2). pp. 89-99. [Journal article]

Farahmand, Kambiz and Li, T (2011) Algebraic polynomials with random coefficients with binomial and geometric progression. Pioneer Journal of theoretical and Applied Statistics, 1 (2). pp. 63-74. [Journal article]

Nezakatie, A and Farahmand, Kambiz (2011) The expected number of real zeros of algebraic polynomials with dependent and nonidentical coefficients. Stochastic Analysis and Application, 29 (3). pp. 452-456. [Journal article]

Shepp, Larry and Farahmand, Kambiz (2011) Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients. Theory of Prabability & Its Applications, 55 (1). pp. 173-181. [Journal article]

2010

Farahmand, K and Nezakati, A (2010) Real Zeros of Algebraic Polynomials with Dependent Random Coefficients. Stochastic Analysis and Applications, 28 (3). pp. 558-564. [Journal article]

Farahmand, Kambiz and Li, Tao (2010) Random trigonometric polynomials with nonidentically distributed coefficients. International J. of Stochastics Analysis10 pp, DOI: 10.1155/2010/931565 [Internet publication]

Farahmand, Kambiz and McGuinness, Bronagh (2010) Covararaiance of the number of real zeros of a random algebraic polynomial. Advances and applications in Statistics, 16 (1). pp. 17-24. [Journal article]

2009

Farahmand, K and Li, T (2009) Single retrial queues with loss of customers. Advances and Applications in Statistics., 11 (2). pp. 185-197. [Journal article]

Farahmand, K and Sambandham, M (2009) Algebraic polynomials with random coefficients with binomial and geometric progressions. Journal of Applied Mathematics and Stocastic Analysis., 2009 (1). pp. 1-6. [Journal article]

2008

Farahmand, K (2008) Real zeros of algebraic polynomials with stable random coefficients. J. of the Australian Mathematical Society, 85 (1). pp. 81-86. [Journal article]

Farahmand, K, Grigorash, A and McGuinness, B (2008) On different classes of algebraic polynomials with random coefficients. J. of Applied Mathematics and Stochastic Analysis, 2008 . pp. 1-8. [Journal article]

Farahmand, K and Stretch, CT (2008) Algebraic polynomials with random non-symmetric coefficients. Statistics and Probability Letters, 78 (1). pp. 1305-1313. [Journal article]

2007

Farahmand, K (2007) On zeros of self reciprocal random algebraic polynomials. J. of Applied Mathematics and Stochastic Analysis, 2007 . pp. 1-7. [Journal article]

2006

Farahmand, K and Nezakati, A (2006) Real zeros of random algebraic polynomials with binomial elements. Journal of Applied Mathematics and Stochastic Analysis, 2006 (1). pp. 1-6. [Journal article]

Farahmand, K and Sambandham, M (2006) Covariance of the number of real zeros of a random trignometric polynomial. International Journal of Mathematics and Mathematical Sciences, 2006 (1). pp. 1-6. [Journal article]

Farahmand, K, Sambandham, M and Bozeman, R (2006) On the average number of real zeros of random hyperbolic polynomials. Proceedings of Neural and Scientific Computations, 2006 (3). pp. 57-59. [Journal article]

2005

Farahmand, K, Grigorash, A and Flood, P (2005) Real almost zeros of random polynomials with complex coefficients. Journal of Applied Mathematics and Stochastic Analysis, 2005 (2). pp. 195-209. [Journal article]

Farahmand, K and Nezakati, A (2005) Algebraic Polynomials with Dependent Random Coefficients. Communications in Applied Analysis, 9 (1). pp. 95-104. [Journal article]

Farahmand, K, Sambandham, M and Skinner, M (2005) The average number of points of inflection of a random sum of orthogonal polynomial. International Journal of Applied Mathematics, 18 (2). pp. 203-211. [Journal article]

2004

Farahmand, K and Flood, P (2004) Zeros of an Algebraic polynomial with Nonequal Means Random Coefficients. International Journal of Mathematical Sciences, 63 (9). pp. 3389-3395. [Journal article]

Farahmand, K, Flood, P and Hannigan, P (2004) Maxima of a random algebraic polynomial with means in geometric sequence. International Journal of Applied Mathematics, 16 (4). pp. 439-459. [Journal article]

Farahmand, K and Nezakati, A (2004) Algebraic polynomials with non-identical random coefficients. Proceedings of the American Mathematical Society, 133 (1). pp. 275-283. [Journal article]

Farahmand, K and Shaposhnikov, A (2004) The Expected Number of Level Crossings of Random Trigonometric Polynomials. Applied Mathematics Letters, 17 . pp. 1085-1089. [Journal article]

2003

Farahmand, K (2003) Exceedence Measure of classes of algebraic polynomials. Journal of Theoretical Probability, 16 (2). pp. 419-426. [Journal article]

Farahmand, K and Opong, K (2003) Classes of Random Polynomials with Non-Identical Coefficients. International Journal of Applied Mathematics, 14 (4). pp. 381-390. [Journal article]

Farahmand, K and Sambandham, M (2003) Real zeros of classes of random algebraic polynomials. Journal of Applied Mathematics and Stochastic Analysis, 16 (3). pp. 249-255. [Journal article]

2002

Farahmand, K and Grigorash, A (2002) Expected Density of Complex Zeros of Random Hyperbolic Polynomials. Applied Mathematics Letters, 15 (3). pp. 389-393. [Journal article]

Farahmand, K and Hannigan, P (2002) Large level crossings of random polynomials. Stochastic Analysis and Applications, 20 (2). pp. 299-309. [Journal article]

Grigorash, AV and Farahmand, K (2002) Expected Density of Complex Zeros of Random Hyperbolic Polynomials. Applied Mathematics Letters, 15 (3). 389-393 . [Journal article]

2001

Farahmand, K (2001) On A Class of Algebraic Polynomials with Random Coefficients. International Journal of Applied Mathematics, 6 (3). pp. 279-286. [Journal article]

Farahmand, K (2001) On Algebraic Polynomials with Random Coefficients. American Mathematical Society, 129 (9). pp. 2763-2769. [Journal article]

Farahmand, K and Grigorash, A (2001) Complex Zeros of Trigonometric Polynomials with Standard Normal Random Coefficients. Journal of Mathematical Analysis and Applications, 262 (2). pp. 554-563. [Journal article]

Farahmand, K and Grigorash, A (2001) Expected Density of Complex Roots of Random Polynomials. Nonlinear Analysis, 47 . pp. 3103-3112. [Journal article]

Farahmand, K and Grigorash, A (2001) Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients. Autralian Matematical Society, 70 (2). pp. 225-233. [Journal article]

Farahmand, K and Hannigan, P (2001) Local Maxima of a Random Algebraic Polynomial. International Journal of Mathematics and Mathematical Sciences, 25 (5). pp. 331-343. [Journal article]

Farahmand, K and Livingston, N (2001) Recurrent Retrial Queues with Service Option on Arrival. European Journal of Operational Research, 131 (3). pp. 530-535. [Journal article]

This list was generated on Sat Oct 25 08:58:43 2014 BST.